• Previous Article
    Regularity of radial stable solutions to semilinear elliptic equations for the fractional Laplacian
  • CPAA Home
  • This Issue
  • Next Article
    The Stochastic 3D globally modified Navier-Stokes equations: Existence, uniqueness and asymptotic behavior
November 2018, 17(6): 2577-2592. doi: 10.3934/cpaa.2018122

A free boundary problem for a class of parabolic-elliptic type chemotaxis model

1. 

School of Mathematics and Statistics, Wuhan University, Wuhan, 430072, China

2. 

School of Mathematical Sciences, Shanxi University, Taiyuan, 030006, China

* Corresponding author

Received  February 2018 Revised  March 2018 Published  June 2018

Fund Project: This work is supported by National Natural Science Foundation of China (Grant No. 11131005) and the Fundamental Research Funds for the Central Universities (Grant No. 2014201020202)

In this paper, we study a free boundary problem for a class of parabolic-elliptic type chemotaxis model in high dimensional symmetry domain Ω. By using the contraction mapping principle and operator semigroup approach, we establish the existence of the solution for such kind of chemotaxis system in the domain Ω with free boundary condition. Besides, we get the explicit formula for the free boundary and show the chemotactic collapse for the solution of the system.

Citation: Hua Chen, Wenbin Lv, Shaohua Wu. A free boundary problem for a class of parabolic-elliptic type chemotaxis model. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2577-2592. doi: 10.3934/cpaa.2018122
References:
[1]

H. ChenW. B. Lv and S. H. Wu, A free boundary problem for a class of parabolic type chemotaxis model, Kinetic and Related Models, 8 (2015), 667-684.

[2]

H. ChenW. B. Lv and S. H. Wu, Solvability of a parabolic-hyperbolic type chemotaxis system in 1-dimensional domain, Acta Mathematics Scientia, Series B, English Edition, 36 (2016), 1285-1304.

[3]

H. Chen and S. H. Wu, The free boundary problem in biological phenomena, Journal of Partial Differential Equations, 20 (2007), 155-168.

[4]

H. Chen and S. H. Wu, On existence of solutions for some hyperbolic-parabolic-type chemotaxis systems, IMA Journal of Applied Mathematics, 72 (2007), 331-347.

[5]

H. Chen and S. H. Wu, Hyperbolic-parabolic chemotaxis system with nonlinear product terms, Journal of Partial Differential Equations, 21 (2008), 45-58.

[6]

H. Chen and S. H. Wu, Nonlinear hyperbolic-parabolic system modeling some biological phenomena, Journal of Partial Differential Equations, 24 (2011), 1-14.

[7]

H. Chen and S. H. Wu, The moving boundary problem in a chemotaxis model, Communications on Pure and Applied Analysis, 11 (2012), 735-746.

[8]

H. Chen and X. H. Zhong, Norm behaviour of solutions to a parabolic-elliptic system modelling chemotaxis in a domain of $\mathbb{R}^3$, Mathematical Methods in the Applied Sciences, 27 (2004), 991-1006.

[9]

H. Chen and X. H. Zhong, Global existence and blow-up for the solutions to nonlinear parabolic-elliptic system modelling chemotaxis, IMA Journal of Applied Mathematics, 70 (2005), 221-240.

[10]

H. Chen and X. H. Zhong, Existence and stability of steady solutions to nonlinear parabolic-elliptic systems modelling chemotaxis, Mathematische Nachrichten, 279 (2006), 1441-1447.

[11]

T. Cieślak and P. Laurençot, Finite time blow-up for radially symmetric solutions to a critical quasilinear smoluchowski-poisson system, Comptes Rendus Mathematique, 347 (2009), 237-242.

[12]

A. Friedman, Free boundary problems in science and technology, Notices of the American Mathematical Society, 47 (2000), 854-861.

[13]

M. A. Herrero, Asymptotic properties of reaction-diffusion systems modeling chemotaxis, In Applied and Industrial Mathematics, Venice2, 1998, pages 89-108. Springer, 2000.

[14]

M. A. HerreroE. Medina and J. J. L. Velázquez, Finite-time aggregation into a single point in a reaction-diffusion system, Nonlinearity, 10 (1997), 1739-1754.

[15]

M. A. HerreroE. Medina and J. J. L. Velázquez, Self-similar blow-up for a reaction-diffusion system, Journal of Computational and Applied Mathematics, 97 (1998), 99-119.

[16]

T. Hillen and K. J. Painter, A user's guide to pde models for chemotaxis, Journal of Mathematical Biology, 58 (2009), 183-217.

[17]

D. Horstmann, From 1970 until present: the keller-segel model in chemotaxis and its consequences 1, Jahresberichte DMV, 105 (2003), 103-165.

[18]

W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis, Transactions of the American Mathematical Society, 329 (1992), 819-824.

[19]

E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, Journal of Theoretical Biology, 26 (1970), 399-415.

[20]

K. B. Raper, Dictyostelium discoideum, a new species of slime mold from decaying forest leaves, Journal of Agricultural Research, 50 (1935), 135-147.

[21]

M. Taylor, Partial Differential Equations Ⅲ, volume 116. Springer Science and Business Media, 2013.

[22]

S. H. Wu, A free boundary problem for a chemotaxis system, Acta Mathematica Sinica. Chinese Series, 53 (2010), 515-524.

[23]

S. H. Wu and B. Yue, On existence of local solutions of a moving boundary problem modelling chemotaxis in 1-d, Journal of Partial Differential Equations, 27 (2014), 268-282.

[24]

S. H. WuH. Chen and W. X. Li, The local and global existence of the solutions of hyperbolic-parabolic system modeling biological phenomena, Acta Mathematica Scientia, Series B, English Edition, 28 (2008), 101-116.

[25]

Y. YangH. ChenW. A. Liu and B. Sleeman, The solvability of some chemotaxis systems, Journal of Differential Equations, 212 (2005), 432-451.

show all references

References:
[1]

H. ChenW. B. Lv and S. H. Wu, A free boundary problem for a class of parabolic type chemotaxis model, Kinetic and Related Models, 8 (2015), 667-684.

[2]

H. ChenW. B. Lv and S. H. Wu, Solvability of a parabolic-hyperbolic type chemotaxis system in 1-dimensional domain, Acta Mathematics Scientia, Series B, English Edition, 36 (2016), 1285-1304.

[3]

H. Chen and S. H. Wu, The free boundary problem in biological phenomena, Journal of Partial Differential Equations, 20 (2007), 155-168.

[4]

H. Chen and S. H. Wu, On existence of solutions for some hyperbolic-parabolic-type chemotaxis systems, IMA Journal of Applied Mathematics, 72 (2007), 331-347.

[5]

H. Chen and S. H. Wu, Hyperbolic-parabolic chemotaxis system with nonlinear product terms, Journal of Partial Differential Equations, 21 (2008), 45-58.

[6]

H. Chen and S. H. Wu, Nonlinear hyperbolic-parabolic system modeling some biological phenomena, Journal of Partial Differential Equations, 24 (2011), 1-14.

[7]

H. Chen and S. H. Wu, The moving boundary problem in a chemotaxis model, Communications on Pure and Applied Analysis, 11 (2012), 735-746.

[8]

H. Chen and X. H. Zhong, Norm behaviour of solutions to a parabolic-elliptic system modelling chemotaxis in a domain of $\mathbb{R}^3$, Mathematical Methods in the Applied Sciences, 27 (2004), 991-1006.

[9]

H. Chen and X. H. Zhong, Global existence and blow-up for the solutions to nonlinear parabolic-elliptic system modelling chemotaxis, IMA Journal of Applied Mathematics, 70 (2005), 221-240.

[10]

H. Chen and X. H. Zhong, Existence and stability of steady solutions to nonlinear parabolic-elliptic systems modelling chemotaxis, Mathematische Nachrichten, 279 (2006), 1441-1447.

[11]

T. Cieślak and P. Laurençot, Finite time blow-up for radially symmetric solutions to a critical quasilinear smoluchowski-poisson system, Comptes Rendus Mathematique, 347 (2009), 237-242.

[12]

A. Friedman, Free boundary problems in science and technology, Notices of the American Mathematical Society, 47 (2000), 854-861.

[13]

M. A. Herrero, Asymptotic properties of reaction-diffusion systems modeling chemotaxis, In Applied and Industrial Mathematics, Venice2, 1998, pages 89-108. Springer, 2000.

[14]

M. A. HerreroE. Medina and J. J. L. Velázquez, Finite-time aggregation into a single point in a reaction-diffusion system, Nonlinearity, 10 (1997), 1739-1754.

[15]

M. A. HerreroE. Medina and J. J. L. Velázquez, Self-similar blow-up for a reaction-diffusion system, Journal of Computational and Applied Mathematics, 97 (1998), 99-119.

[16]

T. Hillen and K. J. Painter, A user's guide to pde models for chemotaxis, Journal of Mathematical Biology, 58 (2009), 183-217.

[17]

D. Horstmann, From 1970 until present: the keller-segel model in chemotaxis and its consequences 1, Jahresberichte DMV, 105 (2003), 103-165.

[18]

W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis, Transactions of the American Mathematical Society, 329 (1992), 819-824.

[19]

E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, Journal of Theoretical Biology, 26 (1970), 399-415.

[20]

K. B. Raper, Dictyostelium discoideum, a new species of slime mold from decaying forest leaves, Journal of Agricultural Research, 50 (1935), 135-147.

[21]

M. Taylor, Partial Differential Equations Ⅲ, volume 116. Springer Science and Business Media, 2013.

[22]

S. H. Wu, A free boundary problem for a chemotaxis system, Acta Mathematica Sinica. Chinese Series, 53 (2010), 515-524.

[23]

S. H. Wu and B. Yue, On existence of local solutions of a moving boundary problem modelling chemotaxis in 1-d, Journal of Partial Differential Equations, 27 (2014), 268-282.

[24]

S. H. WuH. Chen and W. X. Li, The local and global existence of the solutions of hyperbolic-parabolic system modeling biological phenomena, Acta Mathematica Scientia, Series B, English Edition, 28 (2008), 101-116.

[25]

Y. YangH. ChenW. A. Liu and B. Sleeman, The solvability of some chemotaxis systems, Journal of Differential Equations, 212 (2005), 432-451.

[1]

Toyohiko Aiki. On the existence of a weak solution to a free boundary problem for a model of a shape memory alloy spring. Discrete & Continuous Dynamical Systems - S, 2012, 5 (1) : 1-13. doi: 10.3934/dcdss.2012.5.1

[2]

Zhenhua Guo, Zilai Li. Global existence of weak solution to the free boundary problem for compressible Navier-Stokes. Kinetic & Related Models, 2016, 9 (1) : 75-103. doi: 10.3934/krm.2016.9.75

[3]

Hua Chen, Wenbin Lv, Shaohua Wu. A free boundary problem for a class of parabolic type chemotaxis model. Kinetic & Related Models, 2015, 8 (4) : 667-684. doi: 10.3934/krm.2015.8.667

[4]

Chengxia Lei, Yihong Du. Asymptotic profile of the solution to a free boundary problem arising in a shifting climate model. Discrete & Continuous Dynamical Systems - B, 2017, 22 (3) : 895-911. doi: 10.3934/dcdsb.2017045

[5]

Xiaofeng Ren. Shell structure as solution to a free boundary problem from block copolymer morphology. Discrete & Continuous Dynamical Systems - A, 2009, 24 (3) : 979-1003. doi: 10.3934/dcds.2009.24.979

[6]

Harunori Monobe, Hirokazu Ninomiya. Multiple existence of traveling waves of a free boundary problem describing cell motility. Discrete & Continuous Dynamical Systems - B, 2014, 19 (3) : 789-799. doi: 10.3934/dcdsb.2014.19.789

[7]

Piotr Kowalski. The existence of a solution for Dirichlet boundary value problem for a Duffing type differential inclusion. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2569-2580. doi: 10.3934/dcdsb.2014.19.2569

[8]

Hua Chen, Shaohua Wu. The moving boundary problem in a chemotaxis model. Communications on Pure & Applied Analysis, 2012, 11 (2) : 735-746. doi: 10.3934/cpaa.2012.11.735

[9]

Toyohiko Aiki. A free boundary problem for an elastic material. Conference Publications, 2007, 2007 (Special) : 10-17. doi: 10.3934/proc.2007.2007.10

[10]

J. F. Padial. Existence and estimate of the location of the free-boundary for a non local inverse elliptic-parabolic problem arising in nuclear fusion. Conference Publications, 2011, 2011 (Special) : 1176-1185. doi: 10.3934/proc.2011.2011.1176

[11]

Juan Dávila, Louis Dupaigne, Marcelo Montenegro. The extremal solution of a boundary reaction problem. Communications on Pure & Applied Analysis, 2008, 7 (4) : 795-817. doi: 10.3934/cpaa.2008.7.795

[12]

Tong Li, Anthony Suen. Existence of intermediate weak solution to the equations of multi-dimensional chemotaxis systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 861-875. doi: 10.3934/dcds.2016.36.861

[13]

Hayk Mikayelyan, Henrik Shahgholian. Convexity of the free boundary for an exterior free boundary problem involving the perimeter. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1431-1443. doi: 10.3934/cpaa.2013.12.1431

[14]

Tong Yang, Fahuai Yi. Global existence and uniqueness for a hyperbolic system with free boundary. Discrete & Continuous Dynamical Systems - A, 2001, 7 (4) : 763-780. doi: 10.3934/dcds.2001.7.763

[15]

Xiaoshan Chen, Fahuai Yi. Free boundary problem of Barenblatt equation in stochastic control. Discrete & Continuous Dynamical Systems - B, 2016, 21 (5) : 1421-1434. doi: 10.3934/dcdsb.2016003

[16]

Naoki Sato, Toyohiko Aiki, Yusuke Murase, Ken Shirakawa. A one dimensional free boundary problem for adsorption phenomena. Networks & Heterogeneous Media, 2014, 9 (4) : 655-668. doi: 10.3934/nhm.2014.9.655

[17]

Yongzhi Xu. A free boundary problem model of ductal carcinoma in situ. Discrete & Continuous Dynamical Systems - B, 2004, 4 (1) : 337-348. doi: 10.3934/dcdsb.2004.4.337

[18]

Anna Lisa Amadori. Contour enhancement via a singular free boundary problem. Conference Publications, 2007, 2007 (Special) : 44-53. doi: 10.3934/proc.2007.2007.44

[19]

Shihe Xu. Analysis of a delayed free boundary problem for tumor growth. Discrete & Continuous Dynamical Systems - B, 2011, 15 (1) : 293-308. doi: 10.3934/dcdsb.2011.15.293

[20]

Hiroshi Matsuzawa. A free boundary problem for the Fisher-KPP equation with a given moving boundary. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1821-1852. doi: 10.3934/cpaa.2018087

2017 Impact Factor: 0.884

Metrics

  • PDF downloads (59)
  • HTML views (115)
  • Cited by (0)

Other articles
by authors

[Back to Top]